I have been ging to a methadone clinic for 90 some odd days and I know that sweating is a side effect bout I sweat so bad that it is embaressing. Summer is coming up and i dont know what im going to do. Ill be at work and everyone will be fine but I will be sweating like crazy. sweat just drips of my face everyday. Ill wake up in the morning and my bed and pillow is drenched. I heard that a vitamin called vitadone will help somewhat but this is ridiculous! I cant stand it and if anyone has any suggestions on what I can do to stop sweating mso much will greatly be appreciated! Please help!
I not sure why you are on the methadone esp at your young age.. You might want to try backing down a dose on it if you cant come off it.. That may help. When I was up to 100mcg duragesic patch they would make me have hot flashes,, then 30 mins later I would be freezing.. I really understand now what women that have hot flashes suffer.. I never understood that before...
i think it is a normal side effect of methadone regardless of dose, i was on a low dose for almost a year 20-30 mgs, and i sweated like mad every single day, nonstop! it was awful and very embarrassing...there wasnt 1 day in that year that i didnt sweat...it was the same with suboxone at first, but that did eventually stop....thank goodness!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.